# SDR UPS05844288

- Difficulty date: March 18, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LT LWR WING L/E HAS HEAVY CORROSION AT STA XFS 566.  REMOVED CORROSION AND FOUND OUT OF LIMITS PER SRM 57-2-0 FIG 7.  CUT OUT DAMAGED AREA AND REPAIRED IAW DC-8 SRM 57-2-1, 57-3-0, & 57-2-1.
